MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-M-PT10S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neuropathy (1983)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.The patient was experiencing weakness in the left foot and calf following the pdl implantation.The surgeon believed that during implantation of the pdl, the keel cut dislodged some bony fragments causing the patient's symptoms.On (b)(6) 2025 the surgeon completed a revision surgery where he removed bone fragments and then fused the patient via a posterior approach using pedicle screws and rods.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc l device at l5-s1 on (b)(6) 2025.The patient was experiencing weakness in the left foot and calf following the pdl implantation.The surgeon believed that during implantation of the pdl, the keel cut dislodged some bony fragments causing the patient's symptoms.On (b)(6) 2025 the surgeon completed a revision surgery where he removed bone fragments and then fused the patient via a posterior approach using pedicle screws and rods.A dhr review found no anomalies identified with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The prodisc l device remains implanted within the patient and was not returned, therefore, no device evaluation could be completed.Additionally, no imaging was provided.There were no anomalies identified during the complaint investigation, the revision was completed due to bone fragments from the keel cut that lead to leg weakness.The submission is 2 of 3 devices involved in this event.

Brand Name
PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE MEDIUM, 10MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23837914
Report Number3007494564-2025-00143
Device Sequence Number14722715
Product Code MJO
UDI-Device Identifier00843193111760
UDI-Public(01)00843193111760(17)300831(10)2025-0424
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-M-PT10S
Device Catalogue NumberN/A
Device Lot Number2025-0424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale